# SDR JGVR20251111002

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA LOWER TAILCONE SKINS AT THE AIRCRAFT DATA PLATE BY BLENDING, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLERS PER ENGINEERING REPAIR ORDER.
